It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by MJT on February 15, 2000 at 09:21:30:

In Reply to: Lamictal posted by Randy on December 07, 1999 at 17:56:28:

I've been taking Lamictal for almost 1 year now and have had no problems after getting the dosage adjusted. I was previously taking Depakote and after getting the Lamictal dosage that looked good on the blood tests, I was taken off the Depakote. At this point the dosage had to be reduced to 300mg because I was getting dizzy - apparently the Depakote speeds up your metabolism and after removing it the Lamictal level was a little high. I never experienced any rashes and I haven't felt tired or had any other noticeable side effects. I know everyone is different, but I've had no problems and think it is the best medication I've been on.

(The reason I was changing from Depakote to Lamictal was the risk of birth defects seems to be lower with the Lamictal. I'm currently 5 months pregnant and the triple-test, and level two ultrasound show everything to be just fine. We have had to up the dosage to 400mg, but this is fairly common with a pregnancy - and I've still noticed no side effects from the medication!!)



Follow Ups

All times are GMT -7. The time now is 12:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!